MAUDE Adverse Event Report: LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE

LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE
Model Number 557 PROSTYLE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complete evaluation of the device did not identify any cause for the head cap to come off.The device met all service test specifications.
 
Event or Problem Description
The high-speed handpiece head cap came off during a procedure.There were no injuries as a result of this incident.

Brand Name
LARES RESEARCH
Common Device Name
HIGH-SPEED DENTAL HANDPIECE
Manufacturer (Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer (Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key24586534
Report Number2916440-2026-00002
Device Sequence Number5688806
Product Code EFB
UDI-Device IdentifierD950131464360
UDI-PublicD950131464360
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number557 PROSTYLE
Device Catalogue Number13146-436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown